I was on the depo shot from the middle of last year until early April of this year. During that time I gained about 25 lbs. I was surprised because I eat pretty well and it's not in my genetics to gain that much weight. After doing some research I realized that the shot was the culprit. I then worked on changing my diet to try and make up for the shot (changing to whole grains, smaller portions, no desserts, etc..) But when I still couldn't lose the weight I became frustrated and decided to give up on the shot. Now that I've stopped taking it I have gained another 7 lbs despite the fact that I have started a pretty intensive daily exercise routine, as well as making sure I'm drinking plenty of water every day. I cannot figure out what to do to lose this weight! Does anyone have any suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.